# SDR P5CA2017101200355

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,678 hours, 2,825 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFERING FROM RIGHT TANK TO CENTER TANK,  CREATING A FUEL INBALANCE.  FQIS BITE CARRIED OUT, NO FAULTS FOUND IAW AMM 28-41-00.
